MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT281414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional manufacturer narrative/corrected data - the gore® excluder® aaa endoprosthesis aortic extender component is reported on mfr report #2017233-2019-01225.
 
Event or Problem Description
On (b)(6) 2012, this patient underwent endovascular repair of an abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis.The patient was then lost to follow up.The patient returned for follow up in (b)(6) 2017 with an aneurysm rupture and a type 1a endoleak, and a 32mm gore® excluder® aaa endoprosthesis aortic extender component and endurant cuff were placed.The patient improved after the treatment, however the aneurysm continued to increase due to a persistent type 1a endoleak.Therefore in (b)(6) 2018, endo-anchors were placed.However, the aneurysm continued to increase.In (b)(6) 2019, the endoleak was treated with glue and coil embolization of the inferior mesenteric artery.In (b)(6) 2019, follow up revealed the aneurysm had increased by another 3mm.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9438449
Report Number2017233-2019-01224
Device Sequence Number2353401
Product Code MIH
UDI-Device Identifier00733132610303
UDI-Public00733132610303
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2014
Device Catalogue NumberPXT281414
Device Lot Number8792998
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age88 YR
Patient Weight88